Toxicity of thiacetazone (when used in combination with isoniazid): a study among 1225 patients

Mathur, K.C. (1975) Toxicity of thiacetazone (when used in combination with isoniazid): a study among 1225 patients. Indian Journal of Tuberculosis, 22 (4). pp. 151-157.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
144 Kb

EPrint Type:Article
Uncontrolled Keywords:Thiacetazone, Isoniazid, Toxicity, Management, Drug Combinations, Chemotherapy, Pulmonary Tuberculosis
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Therapeutics > Drug Therapy
Organic Chemicals > Hydrazines > Isoniazid
Investigative Techniques > Toxicity Tests
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pharmaceutical Preparations > Drug Combinations
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1568
Deposited By:Mrs Naina Pandita
Deposited On:20 June 2006

Archive Staff Only: edit this record